# SDR SWAA2017010510994

- Difficulty date: December 15, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 39,788 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD ANGLE ASSEMBLY CORRODED AT BS 500D, BETWEEN LBL 23 TO RBL 23.  R&R ANGLE ASSEMBLY IAW SRM.
